| Model Number |
GIF-N180 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation that the subject device exhibited insertion part ¿ ccd unit ¿ peel-off, which resulted in poor image quality, and insertion part ¿ distal end ¿ biopsy channel ¿ leak.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.